Asymptotic behavior of a tagged particle in simple exclusion processes

C. Landim, S. Olla, S. R.S. Varadhan

Research output: Contribution to journalArticlepeer-review


We review in this article central limit theorems for a tagged particle in the simple exclusion process. In the first two sections we present a general method to prove central limit theorems for additive functional of Markov processes. These results are then applied to the case of a tagged particle in the exclusion process. Related questions, such as smoothness of the diffusion coefficient and finite dimensional approximations, are considered in the last section.

Original languageEnglish (US)
Pages (from-to)241-275
Number of pages35
JournalBulletin of the Brazilian Mathematical Society
Issue number3
StatePublished - 2000


  • Central limit theorem
  • Interacting particles systems
  • Tagged particle

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Asymptotic behavior of a tagged particle in simple exclusion processes'. Together they form a unique fingerprint.

Cite this